The $\prec$-order on submodels

Journal of Symbolic Logic 41 (1):215 - 221 (1976)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272960
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,148
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
210 ( #35,888 of 2,285,433 )

Recent downloads (6 months)
1 ( #841,072 of 2,285,433 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature